Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 200, NWS North Platte, NE

June 26, 2009Hooker County, Logan County, Thomas County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 26, 2009, 8:06 PM MDT for Hooker County, Logan County, Thomas County, Nebraska. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2009, 8:06 PM MDT (02:06 UTC)
Expired
Jun 26, 2009, 8:30 PM MDT
In force
24 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

Counties Hooker County, NE, Logan County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 19 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 3:50 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2009-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1324 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2009-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1324 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
2431 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
357 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 270206
SVRLBF
NEC091-113-171-270230-
/O.NEW.KLBF.SV.W.0200.090627T0206Z-090627T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
906 PM CDT FRI JUN 26 2009

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF THEDFORD...
  EASTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
  LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF STAPLETON...

* UNTIL 930 PM CDT/830 PM MDT/

* AT 806 PM MDT/906 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM HIGHWAY 97 CROSSING THE DISMAL RIVER TO
  11 MILES NORTHEAST OF TARBOZ LAKE...OR ALONG A LINE EXTENDING FROM
  17 MILES SOUTH OF MULLEN TO 11 MILES NORTH OF ARNOLD...AND MOVING
  NORTHEAST AT 55 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HIGHWAY 83 CROSSING THE DISMAL RIVER BY 915 PM CDT...
  THEDFORD...SENECA AND HALSEY BY 925 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY
EVENING/1000 PM MDT FRIDAY EVENING/ FOR WESTERN NEBRASKA.

&&

LAT...LON 4207 10027 4173 10025 4140 10027 4150 10071
      4174 10071 4174 10118 4208 10096
TIME...MOT...LOC 0207Z 205DEG 46KT 4181 10099 4160 10020

$$

SPRINGER
2 follow-up statements
000 
WWUS53 KLBF 270214
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
914 PM CDT FRI JUN 26 2009

NEC091-270224-
/O.CAN.KLBF.SV.W.0200.000000T0000Z-090627T0230Z/
HOOKER NE-
814 PM MDT FRI JUN 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HOOKER COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING
FOR WESTERN NEBRASKA.

LAT...LON 4207 10027 4171 10025 4140 10027 4150 10071
      4174 10071 4174 10084 4208 10084
TIME...MOT...LOC 0214Z 246DEG 24KT 4179 10079 4168 10019

$$

NEC113-171-270230-
/O.CON.KLBF.SV.W.0200.000000T0000Z-090627T0230Z/
LOGAN NE-THOMAS NE-
914 PM CDT FRI JUN 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR THOMAS AND LOGAN COUNTIES...

AT 913 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST OF HIGHWAY 83 MILE
MARKER 140 TO 16 MILES NORTHEAST OF TARBOZ LAKE...OR ALONG A LINE
EXTENDING FROM 17 MILES SOUTHWEST OF THEDFORD TO 18 MILES NORTH OF
ARNOLD...MOVING NORTHEAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HIGHWAY 83 CROSSING THE DISMAL RIVER BY 920 PM CDT...
  HIGHWAY 83 MILE MARKER 140 AND 9 MILES SOUTH OF HALSEY BY 930 PM
  CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING
FOR WESTERN NEBRASKA.

&&

LAT...LON 4207 10027 4171 10025 4140 10027 4150 10071
      4174 10071 4174 10084 4208 10084
TIME...MOT...LOC 0214Z 246DEG 24KT 4179 10079 4168 10019

$$

SPRINGER
000 
WWUS53 KLBF 270224
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
924 PM CDT FRI JUN 26 2009

NEC113-171-270233-
/O.EXP.KLBF.SV.W.0200.000000T0000Z-090627T0230Z/
LOGAN NE-THOMAS NE-
924 PM CDT FRI JUN 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR THOMAS AND LOGAN COUNTIES WILL
EXPIRE AT 930 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING
FOR WESTERN NEBRASKA.

SEVERE THUNDERSTORM WARNINGS CONTINUE FOR SOUTHEAST HOOKER COUNTY 
AND THOMAS COUNTY.

LAT...LON 4207 10027 4171 10025 4140 10027 4150 10071
      4174 10071 4174 10084 4208 10084
TIME...MOT...LOC 0223Z 246DEG 24KT 4181 10072 4170 10012

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:59 PM MDT, 4 hours 7 minutes earlier.

Area forecast discussion, Jun 26, 3:59 PM MDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
459 PM CDT FRI JUN 26 2009

.UPDATE...

UPDATED FOR TORNADO WATCH
&&

.PREV DISCUSSION... /ISSUED 340 PM CDT FRI JUN 26 2009/

UPDATE...
UPDATED TO ADD SEVERE THUNDERSTORM WATCH

PREV DISCUSSION... /ISSUED 303 PM CDT FRI JUN 26 2009/

SYNOPSIS...
H5 RIDGE INTO THE NORTHERN PLAINS WITH TROUGH TO THE WEST. POTENT
WAVE MOVING TO THE NORTHEAST OUT OF THE TROUGH SEEN IN VISIBLE.

DISCUSSION...

MODELS IN GOOD AGREEMENT WITH THE PROGRESSION OF THE FRONT THIS
EVENING.40+ KT LLJ DEVELOPS AND FEEDS MOISTURE NORTH INTO THE
ADVANCING FRONT. TDS IN THE MID TO UPPER 60S WITH A 72 NOTED AT
LEXINGTON. ATMOSPHERE IS WELL MIXED THIS AFTERNOON. CONVECTION
FIRING ALONG THE FRONT OVER SOUTHEAST MONTANA AND ALONG THE TROUGH
AXIS OVER EASTERN WYOMING. MUCAPES QUITE STRONG FROM SOUTHWEST
INTO NORTH CENTRAO NEBRASKA THIS AFTERNOON BUT FAIRLY STRONG CAP
OVER SOUTWEST. LOOK FOR CONVECTION TO FIRE OVER NORTH CENTRAL
ALONG REMAINS OF STATIONARY BOUNDARY AND THEN TO HIFT TO THE WEST
ALONG PREFRONTAL TROUGH AND THEN FRONTAL BOUNDARY AFTER MIDNIGHT.
SATURDAY WILL CLEAR OUT AND COOLER WITH SURFACE HIGH PRESSURE
BUILDING INTO WESTERN NEBRASKA. LOW TEMPERATURES ON SATURDAY
MORNING INTO THE 50S. GRADUAL WARMING INTO THE MID UPPER 80S ON
SUNDAY AS H5 RIDGE TRIES TO BUILD BACK INTO THE NORTHERN PLAINS.

THE EXTENDED MODELS ARE NOT IN GOOD AGREEMENT THIS AFTERNOON. HAVE
USED A BLEND FOR THE FORECAST. NEXT SYSTEM TO AFFECT THE AREA
TUESDAY NIGHT INTO WEDNESDAY AND HAVE RETAINED SCHC POPS. HAVE
INCLUDED SCHC POPS FOR THURSDAY FRIDAY AS A STRONG SYSTEM DROPS
OUT OF NORTHWEST FLOW ACROSS THE FORECAST AREA. HIGHS COOLING INTO
THE MID 80S TOWARD THE END OF THE PERIOD.

AVIATION...
THUNDERSTORM ACTIVITY WILL BE THE MAJOR AVIATION IMPACT
AND FORECAST FOCUS THE NEXT 24 HOURS.  THUNDERSTORMS WILL DEVELOP
ACROSS THE PANHANDLE AND INTO SOUTH DAKOTA BETWEEN 20Z AND 23Z AND
THEN MOVE EAST INTO WESTERN NEBRASKA.  A SECOND ROUND OF STORMS IS
THEN EXPECTED AFTER 0Z IN THE EVENING.  A COLD FRONTAL PASSAGE WILL
TURN SOUTHERLY WINDS TO NORTHWEST OVERNIGHT.  GENERALLY VFR
CONDITIONS ARE EXPECTED OUTSIDE OF THUNDERSTORMS AND AREAWIDE AFTER
8Z.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH UNTIL 11 PM CDT /10 PM MDT/ THIS EVENING FOR
NEZ004>006-008-022>026-035>037-056>059-069-070-094.

&&

SHORT TERM/EXTENDED...POWER
AVIATION...HIRSCH
Hazardous weather outlook, Jun 26, 2:49 PM MDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED FOR SPOTTER ACTIVATION STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
349 PM CDT FRI JUN 26 2009

NEZ004>010-022>029-035>038-056>059-069>071-094-272045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
339 PM CDT FRI JUN 26 2009 /239 PM MDT FRI JUN 26 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A BROAD SURFACE TROUGH ACROSS THE PANHANDLE OF NEBRASKA WILL
PROVIDE FOCUS FOR THUNDERSTORM DEVELOPMENT THIS EVENING. AN AXIS
OF HIGHER SURFACE DEW POINTS EXTENDS ALONG AN OLD SURFACE BOUNDARY...
NEAR AND SOUTH OF HIGHWAY 2.

THUNDERSTORMS WILL INITIALLY BE CAPABLE OF HAIL AND DAMAGING
THUNDERSTORM WINDS...AND PERHAPS TORNADIC ACTIVITY...ESPECIALLY
WEST OF HIGHWAY 83 AND NEAR THE PREVIOUSLY MENTIONED SURFACE BOUNDARY.

BY LATE EVENING...THE GREATEST THREAT WILL BE FROM
LIGHTNING...HEAVY RAINS AND POSSIBLE FLOODING. THIS THREAT AREA
COVERS THE ENTIRE AREA AS ABUNDANT MOISTURE IS AVAILABLE. HEAVY
RAINS MAY NOT LEAD TO WIDESPREAD FLOODING HOWEVER GIVEN THE
FORECAST STORM MOTION OF EAST AT 25 KNOTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO THUNDERSTORMS ARE EXPECTED THIS WEEKEND. THE NEXT CHANCE OF
THUNDERSTORMS COMES MONDAY NIGHT THROUGH WEDNESDAY NIGHT. AT THIS
TIME...NO SEVERE THUNDERSTORMS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS
EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

HIRSCH

In the hours before

Local storm report, Jun 26, 7:38 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
838 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     TSTM WND DMG     GRAINTON                40.82N 101.29W
06/26/2009                   PERKINS            NE   COUNTY OFFICIAL

            STRUCTURAL DAMAGE TO OUTBUILDINGS OCCURRED AND TREES WERE
            BLOWN DOWN

0826 PM     TSTM WND DMG     3 S ELSIE               40.80N 101.39W
06/26/2009                   PERKINS            NE   COUNTY OFFICIAL

            TREES WERE BLOWN DOWN BY THUNDERSTORM WIND. OUTBUILDINGS
            RECEIVED STRUCTURAL DAMAGE AND FERTILIZER TANKS WERE
            OVERTURNED.

0826 PM     TSTM WND DMG     7 S ELSIE               40.75N 101.39W
06/26/2009                   PERKINS            NE   COUNTY OFFICIAL

            OUTBUILDINGS RECEIVED STRUCTURAL DAMAGE.

&&

SPRINGER
Local storm report, Jun 26, 7:41 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
841 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     TSTM WND GST     HERSHEY                 41.16N 101.00W
06/26/2009  E70 MPH          LINCOLN            NE   PUBLIC

            LARGE TREE LIMBS GREATER THAN 3 INCH DIAMETER REPORTED
            DOWN IN HERSHY. POSSIBLE FUNNEL CLOUD SIGHTED ON HIGHWAY
            83 JUST NORTH OF NORTH PLATTE.

&&

JSWEET
Local storm report, Jun 26, 7:49 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
849 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     TSTM WND GST     NORTH PLATTE            41.13N 100.77W
06/26/2009  E60 MPH          LINCOLN            NE   PUBLIC

            10 INCH DIAMETER BRANCHES AND POWER OUTAGES WERE REPORTED
            IN THE NORTHWEST CORNER OF NORTH PLATTE.

&&

JSWEET
Local storm report, Jun 26, 7:51 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
851 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     TSTM WND GST     2 W NORTH PLATTE        41.13N 100.81W
06/26/2009  M63 MPH          LINCOLN            NE   NWS EMPLOYEE

&&

JSWEET
Local storm report, Jun 26, 8:00 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
900 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     TSTM WND GST     2 E NORTH PLATTE        41.13N 100.73W
06/26/2009  M63 MPH          LINCOLN            NE   ASOS

&&

JSWEET
Local storm report, Jun 26, 8:05 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
905 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             CHAPPELL                41.09N 102.47W
06/26/2009  M1.00 INCH       DEUEL              NE   LAW ENFORCEMENT

            HAIL ACCOMPANIED BY VERY HEAVY RAIN.

0515 PM     HAIL             6 W BIG SPRINGS         41.06N 102.19W
06/26/2009  E1.75 INCH       DEUEL              NE   FIRE DEPT/RESCUE

0517 PM     HAIL             11 W BIG SPRINGS        41.06N 102.29W
06/26/2009  E1.75 INCH       DEUEL              NE   EMERGENCY MNGR

0541 PM     HAIL             1 N BRULE               41.11N 101.89W
06/26/2009  E1.00 INCH       KEITH              NE   EMERGENCY MNGR

            NICKLE TO QUARTER SIZE HAIL WAS REPORTED JUST NORTH OF
            BRULE.

0600 PM     TSTM WND DMG     1 E LEMOYNE             41.29N 101.78W
06/26/2009                   KEITH              NE   EMERGENCY MNGR

            TWO GARAGE DOORS AND ONE CARPORT DAMAGED. 2 PINE TREES UP
            ROOTED. DELAYED REPORT

0600 PM     HAIL             2 SE LEMOYNE            41.26N 101.77W
06/26/2009  E4.25 INCH       KEITH              NE   TRAINED SPOTTER

            5 MINUTES OF HALF DOLLAR HAIL WITH SOME HAIL THE SIZE OF
            SOFTBALLS.

0600 PM     TSTM WND DMG     1 E LEMOYNE             41.29N 101.78W
06/26/2009                   KEITH              NE   EMERGENCY MNGR

            NORTH SIDE OF LAKE MCCONAUGHY SEVERAL TREES BLOWN DOWN.
            ONE CAMPER BLOWN OVER AT CAMP GROUND.

0637 PM     HAIL             22 NNE LISCO            41.79N 102.46W
06/26/2009  E1.00 INCH       GARDEN             NE   PUBLIC

0638 PM     TSTM WND GST     8 N CHAPPELL            41.21N 102.47W
06/26/2009  E60.00 MPH       DEUEL              NE   PUBLIC

0640 PM     TSTM WND GST     OSHKOSH                 41.41N 102.34W
06/26/2009  E50.00 MPH       GARDEN             NE   LAW ENFORCEMENT

0720 PM     TSTM WND GST     6 S LAMAR               40.49N 101.98W
06/26/2009  E60.00 MPH       CHASE              NE   PUBLIC

            6 INCH AND GREATER DIAMETER BRANCHES WERE REPORTED BLOWN
            DOWN JUST SOUTH OF LAMAR.

0720 PM     TSTM WND GST     6 S LAMAR               40.49N 101.98W
06/26/2009  E60.00 MPH       CHASE              NE   PUBLIC

            6 INCH AND LARGER BRANCHES WERE REPORTED BLOWN DOWN BY
            ESTIMATED 60 MPH WIND JUST SOUTH OF LAMAR.

0810 PM     TSTM WND GST     HERSHEY                 41.16N 101.00W
06/26/2009  E70.00 MPH       LINCOLN            NE   PUBLIC

0822 PM     TSTM WND GST     HERSHEY                 41.16N 101.00W
06/26/2009  E70.00 MPH       LINCOLN            NE   PUBLIC

0823 PM     TSTM WND GST     3 S NORTH PLATTE        41.09N 100.77W
06/26/2009  E70.00 MPH       LINCOLN            NE   PUBLIC

0823 PM     TSTM WND GST     15 S NORTH PLATTE       40.92N 100.77W
06/26/2009  E70.00 MPH       LINCOLN            NE   TRAINED SPOTTER

0825 PM     TSTM WND DMG     NORTH PLATTE            41.13N 100.77W
06/26/2009                   LINCOLN            NE   PUBLIC

            LARGE PINE TREE DOWN AT 2ND AND GRANT.

0826 PM     TSTM WND DMG     7 S ELSIE               40.75N 101.39W
06/26/2009                   PERKINS            NE   COUNTY OFFICIAL

            OUTBUILDINGS RECEIVED STRUCTURAL DAMAGE.

0826 PM     TSTM WND DMG     3 S ELSIE               40.80N 101.39W
06/26/2009                   PERKINS            NE   COUNTY OFFICIAL

            TREES WERE BLOWN DOWN BY THUNDERSTORM WIND. OUTBUILDINGS
            RECEIVED STRUCTURAL DAMAGE AND FERTILIZER TANKS WERE
            OVERTURNED.

0826 PM     TSTM WND DMG     GRAINTON                40.82N 101.29W
06/26/2009                   PERKINS            NE   COUNTY OFFICIAL

            STRUCTURAL DAMAGE TO OUTBUILDINGS OCCURRED AND TREES WERE
            BLOWN DOWN

0830 PM     TSTM WND GST     NORTH PLATTE            41.13N 100.77W
06/26/2009  E70.00 MPH       LINCOLN            NE   NWS EMPLOYEE

0841 PM     TSTM WND GST     HERSHEY                 41.16N 101.00W
06/26/2009  E70.00 MPH       LINCOLN            NE   PUBLIC

            LARGE TREE LIMBS GREATER THAN 3 INCH DIAMETER REPORTED
            DOWN IN HERSHY. POSSIBLE FUNNEL CLOUD SIGHTED ON HIGHWAY
            83 JUST NORTH OF NORTH PLATTE.

0848 PM     TSTM WND GST     NORTH PLATTE            41.13N 100.77W
06/26/2009  E60.00 MPH       LINCOLN            NE   PUBLIC

            10 INCH DIAMETER BRANCHES AND POWER OUTAGES WERE REPORTED
            IN THE NORTHWEST CORNER OF NORTH PLATTE.

0848 PM     TSTM WND GST     2 E NORTH PLATTE        41.13N 100.73W
06/26/2009  M63.00 MPH       LINCOLN            NE   ASOS

0851 PM     TSTM WND GST     2 E NORTH PLATTE        41.13N 100.73W
06/26/2009  M63.00 MPH       LINCOLN            NE   ASOS

&&

JSWEET

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 6:00 PM MDTSevere Thunderstorm WarningLBFGrant, Hooker, Lincoln, Logan, McPherson, Thomas30 min
Jun 26, 6:07 PM MDTSevere Thunderstorm WarningLBFChase38 min
Jun 26, 6:19 PM MDTSevere Thunderstorm WarningLBFCherry56 min
Jun 26, 6:23 PM MDTSevere Thunderstorm WarningLBFBlaine, Cherry, Hooker, Thomas67 min
Jun 26, 6:29 PM MDTSevere Thunderstorm WarningLBFPerkins46 min
Jun 26, 6:33 PM MDTSevere Thunderstorm WarningLBFHayes, Lincoln42 min
Jun 26, 6:47 PM MDTSevere Thunderstorm WarningLBFKeith43 min
Jun 26, 6:59 PM MDTSevere Thunderstorm WarningLBFCherry44 min
Jun 26, 7:04 PM MDTSevere Thunderstorm WarningLBFLincoln56 min
Jun 26, 7:16 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Hooker, Thomas59 min
Jun 26, 7:16 PM MDTTornado WarningLBFLincoln29 min
Jun 26, 7:41 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Holt, Keya Paha, Rock64 min
Jun 26, 7:42 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan, McPherson63 min
Jun 26, 8:13 PM MDTSevere Thunderstorm WarningLBFCuster47 min
Jun 26, 8:22 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Custer, Hooker, Rock and 1 more53 min
Jun 26, 8:37 PM MDTSevere Thunderstorm WarningLBFBrown, Holt, Keya Paha, Rock23 min
Jun 26, 8:40 PM MDTSevere Thunderstorm WarningLBFBlaine, Loup, Rock52 min
Jun 26, 8:50 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock55 min
Jun 26, 9:01 PM MDTSevere Thunderstorm WarningLBFBrown, Garfield, Holt, Loup, Rock, Wheeler59 min
Jun 26, 9:16 PM MDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock12 min
Jun 26, 9:47 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt43 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.